MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-LG
Medical Device Problem Codes Retraction Problem (1536); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_1059 - vista nova study, patient site id: site id: (b)(6) (ae-r995117901, dm-r995171201, dm-r995171001).It was reported that on (b)(6) 2026, a 29mm navitor vision valve was chosen for implant using a large flexnav delivery system.The activated clotting levels were 220,294s and heparin was given.There was not enough calcification.A pre-implant balloon valvuloplasty was done with a 23mm non-abbott balloon.After 1st deployment attempt the physician decided to re-sheath the valve because was too high.During the re-sheath the capsule was deformed and was impossible to re-sheath completely the valve.The valve and delivery system were removed and a new 29mm navitor vision valve and large flexnav delivery system were chosen and successfully implanted.The final implant depth at non-coronary cusp (ncc) was 6.08mm and at left coronary cusp (ncc) was 8.25mm.A post-implant balloon valvuloplasty was performed due to high mean gradient.After the valve implant, the patient had a complete heart block and permanent pacemaker was implanted.The patient was reported discharged.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25185548
Report Number2135147-2026-03254
Device Sequence Number10755699
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)271231(10)11205719
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11205719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight68 KG